# SDR COEA2016082953811

- Difficulty date: August 29, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172210200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK/MINOR REPAIR: LEVEL 2 CORROSION ON FLOORBEAM 10 AT LBL 2.  REPLACED FLOORBEAM 10 WITH OEM PART.
